L 2 -boundedness of the Cauchy transform on smooth non-Lipschitz curves

Hyeonbae Kang, Jin Keun Seo

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)123-147
Number of pages25
JournalNagoya Mathematical Journal
Volume130
DOIs
Publication statusPublished - 1993 Jan 1

Fingerprint

Cauchy Transform
Non-Lipschitz
Boundedness
Curve

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{6d5fc749bb2e4c52a4b5947625ecf610,
title = "L 2 -boundedness of the Cauchy transform on smooth non-Lipschitz curves",
author = "Hyeonbae Kang and Seo, {Jin Keun}",
year = "1993",
month = "1",
day = "1",
doi = "10.1017/S0027763000004463",
language = "English",
volume = "130",
pages = "123--147",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

L 2 -boundedness of the Cauchy transform on smooth non-Lipschitz curves . / Kang, Hyeonbae; Seo, Jin Keun.

In: Nagoya Mathematical Journal, Vol. 130, 01.01.1993, p. 123-147.

Research output: Contribution to journalArticle

TY - JOUR

T1 - L 2 -boundedness of the Cauchy transform on smooth non-Lipschitz curves

AU - Kang, Hyeonbae

AU - Seo, Jin Keun

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972522463&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972522463&partnerID=8YFLogxK

U2 - 10.1017/S0027763000004463

DO - 10.1017/S0027763000004463

M3 - Article

AN - SCOPUS:84972522463

VL - 130

SP - 123

EP - 147

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -